# SDR 2006FA0000680

- Difficulty date: June 22, 2006
- Submitted: July 18, 2006
- Operation: General aviation
- Aircraft: N982NA
- Make and model: Cessna 550
- Aircraft serial: 5500345
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 551900922
- Condition: Cracked
- Location: Chair
- Component: Chair
- Component part number: 551901514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  CHAIR WAS REPAIRED IAW STRUCTURAL SEAT REPAIR.  (K)
